# SDR CALA2024020800359

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 100,730 hours, 13,282 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R2 EMERGENCY POWER PACK (M33098) CAPACITY CHECK FOUND CAN''T STAYED EMERGENCY LIGHTS ON FOR 15 MINUTES.   REPLACED THE M3309 8 BATT PACK AND TEST FOUND NORMAL AS PER AMM 33-51-06-960-802 RE V.100.
